Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Canada

Need Suggestions if you can....

Recommended Posts

Hello,

Ive tryed

- proactive

- Vitamins

- BP and the Clear Skin Regimen on this page

- Diet

- I have been on two course of acctuane 40mg. I first went on it for 3 months and then went off it and acne came back. Second time another 3 months and what do we have now acne still on me. Yet it has reduced over the years It seams to form all around my noise area and below my noise. But my cheeks arent not to bad besides a few scares and the heavy redness that has formed from my course of accutane.

Is there any suggestions out there I what I can try, maybe another course of accutane 3rd times a charm but who knows it just seams to keep coming back, yet im happy when im on it cause it clears me but as soon as I have to come off it they seam to come back.

:(

Link to comment
Share on other sites

hmm that means that vitamins are not a problem for you because accutane is vitamin A basically. Maybe your body has too much toxins or your hormones play part in your acne. just my thought

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×